cnrs   Université de Toulouse
Avec cedram.org

Table des matières de ce fascicule | Article précédent | Article suivant
Abbas Bahri; Paul-H. Rabinowitz
Orbites périodiques des systèmes hamiltoniens du type de celui des trois corps
Annales de la faculté des sciences de Toulouse Sér. 5, 11 no. 2 (1990), p. 9-21, doi: 10.5802/afst.701
Article PDF | Analyses MR 1191709 | Zbl 0731.70007

Bibliographie

[1] Poincaré (H.) .— Les méthodes nouvelles de la Mécanique Céleste, Librairie Albert Blanchard, Paris 1987  MR 926907
[2] Alekseev (V.M.) .— On the capture orbits for the three-body problem for negative energy constant, Uspekhi Mat. Nauk, 24 (1969) pp. 185-186  MR 244579 |  Zbl 0188.29101
Alekseev (V.M.) . — Sur l'allure finale du mouvement dans le problème des trois corps, Actes du Congrès Int. des Math. 1970, 2, pp. 893-907, Gauthier-Villars, Paris 1971  MR 650646 |  Zbl 0266.70005
[3] Gordon (W.B.) . - Conservative dynamical systems involving strong forces, Trans. Amer. Math. Soc., 204 (1975) pp. 113-135  MR 377983 |  Zbl 0276.58005
[4] Ambroseti (A.) and Coti-Zelati (V.) .— Critical points with lack of compactness and applications to singular Hamiltonian systems, to appear
[5] Degiovanni (M.), Giannoni (F.) and Marino (A.) .— Periodic solutions of dynamical systems with Newtonian type potentials, in "Periodic Solutions of Hamiltonian Systems and Related Topics (P.H. Rabinowitz, et al Eds) 29, pp. 111-115, NATO ASI Series, Reidel, Dordrecht 1987  MR 920613 |  Zbl 0632.34038
[6] Greco (C.) . — Periodic solutions of a class of singular hamiltonian systems, Nonlinear Analysis : TMA, 12 (1988) pp. 259-270  MR 928560 |  Zbl 0648.34048
[7] Coti-Zelati (V.) — Morse Theory and periodic solutions of Hamiltonian systems, Preprint, SISSA Trieste
[8] Sullivan (D.) and Vigué-Poirrier (M.) .— The homology theory of the closed geodesic problem, J. Diff. Geom., 11 (1976) pp. 633-644  MR 455028 |  Zbl 0361.53058
[9] Bahri (A.) and Rabinowitz (P.H.) .— A minimax method for a class of Hamiltonian systems with singular potentials, J. Funct. Anal., 82 (1983) pp. 412-428  MR 987301 |  Zbl 0681.70018
[10] Bahri (A.) and Rabinowitz (P.H.) .— Periodic solutions of Hamiltonian systemsof 3-body type, to appear Numdam |  MR 1145561 |  Zbl 0745.34034
Recherche d'un article
Recherche dans le site
haut